Registro completo de metadatos
Campo DC Valor Lengua/Idioma
dc.creatorMuch, Albert-
dc.creatorOeckl, Robert-
dc.date.accessioned2024-03-23T01:00:37Z-
dc.date.available2024-03-23T01:00:37Z-
dc.date.issued2021-03-03-
dc.identifier.issnISSN electrónico: 1572-9656-
dc.identifier.urihttps://repositorioccm.matmor.unam.mx/handle/123456789/170-
dc.description.abstractWe prove essential self-adjointness of the spatial part of the linear Klein-Gordon operator with external potential for a large class of globally hyperbolic manifolds. The proof is conducted by a fusion of new results concerning globally hyperbolic manifolds, the theory of weighted Hilbert spaces and related functional analytic advances.-
dc.description.sponsorshipThe authors acknowledge partial support from CONACYT project 259258-
dc.languageeng-
dc.publisherSpringer Link-
dc.rightsEl uso de este contenido digital se rige por una licencia Creative Commons BY 4.0 Internacional, https://creativecommons.org/licenses/by/4.0/legalcode.es/, fecha de asignación de la licencia 2021-03-03.-
dc.subjectQuantum Theory-
dc.subjectQuantum field theory; related classical field theories-
dc.subjectQuantum field theory on curved spaces or space-time backgrounds-
dc.subject.classificationCiencias Físico-Matemáticas y de las Ingenierías-
dc.titleSelf-adjointness in Klein-Gordon theory on globally hyperbolic spacetimes-
dc.typeArtículo de investigación-
dcterms.audienceInvestigadores-
dcterms.provenanceUniversidad Nacional Autónoma de México. Centro de Ciencias Matemáticas-
dcterms.provenanceSpringer Link; https://link.springer.com/article/10.1007/s11040-021-09379-1-
dc.identifier.urlhttps://link.springer.com/article/10.1007/s11040-021-09379-1-
dc.rights.accessrightsAcceso abierto-
dc.description.repositoryRepositorio Universitario del Centro de Ciencias Matemáticas, https://repositorioccm.matmor.unam.mx/-
dc.identifier.bibliographiccitationA. Much and R. Oeckl, Self-adjointness in Klein-Gordon theory on globally hyperbolic spacetimes, Mathematical Physics, Analysis and Geometry, vol. 24, (2021), no. 5, 1-14, https://repositorioccm.matmor.unam.mx/handle/123456789/170-
dc.identifier.doihttps://doi.org/10.1007/s11040-021-09379-1-
dc.relation.ispartofjournalMathematical Physics, Analysis and Geometry, vol. 24, (2021), no. 5, 1-14. ISSN electrónico: 1572-9656. En: https://link.springer.com/journal/11040/articles?filter-by-volume=24&sortBy=newestFirst-
Aparece en las colecciones: Artículos de Investigación



Los ítems de DSpace están protegidos por copyright, con todos los derechos reservados, a menos que se indique lo contrario.